# SDR 08FDEA04896

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 25,937 hours, 17,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175301
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 1290 STR 20R HAS TOOLING MARKS, FASTENERS WITH IMPROPER ED AND THE SKIN IS BULGING.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-02. CUT-OUT DAMAGE PER B727 SRM 51-10-01, FABRICATED REPAIR DOUBLER IAW   B727 SRM 53-30-3 & 53-30-2 FIG 3.  FABRICATED TRIPLER IAW B727 SRM 53-30-3 & 53-30-2 FIG 3.  TREATED AND PRIMED DOUBLERS IAW B727  SRM 51-10-2.  INSTALLED REPAIR DOUBLERS IAW B727 SRM 51-30-2 & 53-30-03 FIG 5.
